# SDR CALA2013121693727

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 49,260 hours, 20,115 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Torn
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENG INBD LOWER EXHAUST NOZZLE SEAL IS TORN.  R & R SEAL, ACFT OK FOR SERVICE.
